Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 132 | Weekly Hits: ⮙1 | Monthly Hits: ⮙13

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 578 - 579

Some Problems on Semi C-Reducible Finsler Manifold

T. S. Chauhan

Share this article



Top